MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PRO+; BED, FLOTATION THERAPY, POWERED

BAXTER HEALTHCARE CORPORATION PRO+; BED, FLOTATION THERAPY, POWERED
Model Number P3255A
Medical Device Problem Code Flare or Flash (2942)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that pro+ versacare had power cord burnt.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technical support representative performed troubleshooting over the phone with the account, asking the account to replace the power cord.Per the baxter service manual, perform annual preventive maintenance procedures to make sure all versacare bed components are functioning as originally designed.Examine the plug for damage.Make sure the plug is a one-piece molded plug assembly.If it is not, replace the plug cord assembly.Replace any plug cord assembly that shows any of these: discoloration of the plug molding, around the plug blades.Any signs of cracking., loose fit of the plug blade (the plug blade moves in the molding), verify that the strain relief p-clip is present.Replace the power cord, if damaged.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The account replaced the power cord no further action needed.

Brand Name
PRO+
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25311530
Report Number3006697241-2026-00201
Device Sequence Number5418126
Product Code IOQ
UDI-Device Identifier00887761007543
UDI-Public(01)00887761007543(11)251120
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP3255A
Device Catalogue NumberP3255A08
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown